

SHAPE-IT

Final Stakeholder Meeting

20 - 21 June, 2023

At Chalmers University of Technology In Gothenburg, Sweden

Venue: Uni3 Geely Conference Center

How to go there:

From the airport in Landvetter it takes about 30 mins by taxi or approx. 50 mins by bus. You find taxis outside of the terminal.

If you decide to go by bus, please check out the flight bus schedule before departure. The information is also available outside the terminal. You should **buy your ticket online** and preferably in advance. It will be valid for 3 months, so we recommend buying a round trip ticket. A one-way ticket costs SEK 119 and a round ticket costs SEK 238. After 5 stops, depart at **Nils Ericsson terminalen**, go over to the tram/bus station **Nordstan** and take **bus #16, 58 or X1 to Pumpgatan** (2 stops). From there, it's just ~100 m walk.

Pre-meeting preparation

ESRs are asked to prepare a 10-minutes presentation about their research. Each ESR session will follow by 30 min Q&A in a poster session.

Hybrid meeting format possible

There are technical prerequisites available to stream the ESR sessions (upon request only).



	Tuesday 20 June at <u>Uni3 Conference Center</u>
08:30	Welcome coffee and registration
09:00 - 09:15	Introduction, Jonas Bärgman, Chalmers
	 ESR Session 1(5) - 10 mins each + 10 mins lead time ESR10 Siri Hegna Berge, TUD - HMI on bicycles, Promoting Transparent AV Interactions
09:15 - 09:55	 ESR9 Wilbert Tabone, TUD - Assessing Interactions Between AVs/VRUs Using Virtual/Augmented Reality ESR5 Chen Peng, UoL - Developing more acceptable, pleasant, and transparent AV-kinematic cues for drivers
09:55 - 10:25	Poster Session 1(5) - 30 mins in total Q&A with the three presenters from Session 1
10:25 - 10:40	Plenary Discussion 1(5) on presented research (15 mins)
10:40 - 10:55	Break
10:55 -	ESR Session 2(5) - 10 mins each + 10 mins lead time
11:35	 ESR8 Amna Pir Muhammad, UGOT - Human Factors in AI-base Automation Design ESR1 Nikol Figalová, UULM - Understanding human-vehicle interaction using neuroergonomics
11:35 - 11:55	Poster Session 2(5) - 20 mins in total Q&A with the two presenters from Session 2
11:55 - 12:10	Plenary Discussion 2(5) on presented research (15 mins)
12:10 - 13:10	Lunch
	Panel Discussion 1(3) - The Future of Human Factors and Al
	 What roles will AI have in AVs of the future and what are the implications for us as individuals? How will AI help us in performing research in the future (in general, in human factors, in the automotive domain, and specifically for AV research)? How should ethics be considered when using AI in AVs?
13:10 - 14:10	<u>Background:</u> All is becoming ubiquitous, and it will affect both human factors researchers and AV developers in general. There are many potential applications, but also several issues. This panel is to address AVs, All and human factors, primarily in their intersection, but also All as a research tool in general and in human factors research.
	 Panelists: Anders Sjögren (VCC) Rebecca Posner (Centre for Connected and Autonomous Vehicles) Eleonora Papadimitriou (TU Delft)
	<u>Moderator:</u> John Lee, University of Wisconsin
14:10 - 14:40	Break



14:40 -	ESR Session 3(5) - 10 mins each + 10 mins lead time
15:20	 ESR7 Yuan-Cheng Liu, TUM - Assessing AV Transparency ESR2 Naomi Y. Mbelekani, TUM - Long Term Effects of Automation on User Behaviour
	ESR4 Yue Yang, UoL - Long Term Effects of AV Exposure on AV/VRU Interactions
15:20 - 15:50	Poster Session 3(5) - 30 mins in total
	Q&A with the three presenters from Session 3
15:50 - 16:05	Plenary Discussion 3(5) on presented research (15 mins)
17:00 - 22:00	<u>Dinner on boat</u>
	Boarding 17.30 - 18.15
	Back at 22.00
	Boat: M/S Trubaduren Place: Packhusgatan 1
	riace. rackiiusgataii i
	Wednesday 21 June at <u>Uni3 Conference Center</u>
08:30	Welcome coffee and registration
09:00 - 09:15	Introduction, Jonas Bärgman, Chalmers
	ESR Session 4(5) - 10 mins each + 10 mins lead time
09:15 -	 ESR11 Sarang Jokhio, UULM - Cooperative Interaction Strategies Between AVs and Mixed Motorised Traffic
09:55	 ESR12 Xiaolin He, TUD - AV Occupants Perception of Safety in relation to AV behaviour ESR13 Amir Hossein Kalantari, UoL - Computational AV/Pedestrian Interaction Models
09:55 - 10:25	Poster Session 4(5) - 30 mins in total
	Q&A with the three presenters from Session 4
10:25 - 10:40	Plenary Discussion 4(5) on presented research (15 mins)
10:40 - 11:10	Break
11:10 - 11:50	ESR Session 5(5) - 10 mins each + 10 mins lead time
	 ESR14 Ali Mohammadi, Chalmers - Computational AV/Cyclist Interaction Models ESR15 Xiaomi Yang, Chalmers - Safety Evaluation of Automation Using Counterfactual Simulations
11:50 -	Poster Session 5(5) - 20 mins in total
12:10	Q&A with the two presenters from Session 5
12:10 - 12:25	Plenary Discussion 5(5) on presented research (15 mins)
12:25 - 13:25	Lunch





Panel Discussion 2(3): AV Standards, Regulations, Policymaking, and Legislation and their Impact on AV Human Factors

- How do standards, regulations, policymaking and legislation (SRPL) affect AV human factors research and development?
- What SRPL are needed in a future with AVs? Why?
- How does the large difference in mindset and legislation related to deployment of AV between the EU and US affect human factors aspects of AV development?

<u>Background:</u> There are many things that affect how human factors are considered in AV development. The "constraints and opportunities" that standards, regulations, policymaking and legislation (as well as e.g., NCAPs) place on AVs truly impact how AVs are developed. This panel discussion covers the impact of, as well as need for, these constraints and opportunities.

Panelists:

13:25 -

14:25

- Jessica Uguccioni (Centre for Connected and Autonomous Vehicles)
- Annika Larsson (Qualcomm)
- Mats Beckman (VCC)
- Vivetha Natterjee (CEVT)
- Nicole van Nes (SWOV)

Moderator: Klaus Bengler, TU Munich

14:25 - 14:55	Break
14:55 - 15:40	Plenary and Panel Discussion 3(3) - The time after the PhD - industry, academia and other possibilities - focus on stakeholder feedback
15:40 - 16:00	Plenary Session for all - Stakeholder Wrap-up
16:00 - 17:30	Site visits: REVERE and Asymptotic